# SDR 06FDEA04300

- Difficulty date: December 22, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-322
- Aircraft serial: 278
- Aircraft time: 25,075 hours, 11,999 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD FLAP, LWR EXT SKIN AT MID T/E, (1)EA AREA OF DELAMINATION APPROX 6" * 6" DIA.  REPAIRED (1EA) AREA OF DELAMINATION ON RT WING I/B FLAP LOWER SKIN IAW A310-200 SRM 57-52-12 FIG 204.  THE REPAIR IS FOUND TO BE MAJOR IAW FED EX GMM 6-2-100.
